# SDR UIEA2018071001424

- Difficulty date: July 9, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,560 hours, 20,497 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36144008
- Part serial: 99193
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AFTER BLOCK OUT. REMOVED AND REPLACED FLOW SENSING MODULE IAW AMM 49-53-08. PERFORMED OPS CHECK OF APU AND RAN NR 1 ENGINE IAW AMM 71-00-00. NO DEFECTS NOTED. ENGINE RUN PERFORMED.
